| Title:
|
Topological multidimensional van der Waerden theorem (English) |
| Author:
|
Błaszczyk, Aleksander |
| Author:
|
Plewik, Szymon |
| Author:
|
Turek, Sławomir |
| Language:
|
English |
| Journal:
|
Commentationes Mathematicae Universitatis Carolinae |
| ISSN:
|
0010-2628 (print) |
| ISSN:
|
1213-7243 (online) |
| Volume:
|
30 |
| Issue:
|
4 |
| Year:
|
1989 |
| Pages:
|
783-787 |
| . |
| Category:
|
math |
| . |
| MSC:
|
05A17 |
| MSC:
|
05A18 |
| MSC:
|
54H20 |
| idZBL:
|
Zbl 0691.54027 |
| idMR:
|
MR1045910 |
| . |
| Date available:
|
2008-06-05T21:41:14Z |
| Last updated:
|
2012-04-28 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/106802 |
| . |
| Reference:
|
[1] B. Balcar P. Kalášek S. W. Williams: On the multiple Birkhoff recurrence theorem in dynamics.Comment. Math. Univ. Carolinae 28 (1987), 607-612. MR 0928675 |
| Reference:
|
[2] W. W. Comfort S. Negrepontis: The theory of ultrafilters.Springer-Verlag, Heidelberg, 1974. MR 0396267 |
| Reference:
|
[3] R. Engelking: General Topology.Warszawa PWN, 1977. Zbl 0373.54002, MR 0500780 |
| Reference:
|
[4] H. Furstenberg: Ergodic behaviour of diagonal measures and a theorem of Szemeredi on arithmetic progressions.J. d'Analyse Math. 31 (1977), 204-256. MR 0498471 |
| Reference:
|
[5] H. Furstenberg: Recurrence in ergodic theory and combinatorial number theory.Princeton University Press, New Jersey, 1981. Zbl 0459.28023, MR 0603625 |
| Reference:
|
[6] H. Furstenberg B. Weiss: Topological dynamics and combinatorial number theory.J. d'Analyse Math. 34 (1978), 61-85. MR 0531271 |
| Reference:
|
[7] R. L. Graham B. L. Ritschild J. H. Spencer: Ramsey theory.J. Wiley and Sons, New York, 1980. MR 0591457 |
| . |